# SDR FDEA201811143215

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,101 hours, 17,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 26B175191
- Condition: Stuck
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, LEFT SIDE CREW ENTRANCE DOOR SLIDE/RAFT INSIDE LIGHT CAME ON FOR REMAINING OF FLIGHT. FOUND LIGHT SWITCH STUCK IN. REMOVED SWITCH AND READJUSTED SWITCH, OPS CHECKS GOOD.
